JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE AND UNIQUENESS OF PERIODIC SOLUTIONS FOR A KIND OF RAYLEIGH EQUATION WITH A DEVIATING ARGUMENT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE AND UNIQUENESS OF PERIODIC SOLUTIONS FOR A KIND OF RAYLEIGH EQUATION WITH A DEVIATING ARGUMENT
Zhou, Qiyuan; Xiao, Bing; Yu, Yuehua; Liu, Bingwen; Huang, Lihong;
  PDF(new window)
 Abstract
In this paper, we use the coincidence degree theory to establish new results on the existence and uniqueness of T-periodic solutions for a kind of Rayleigh equation with a deviating argument of the form $x`+f(x`(t))+g(t,\;x(t-\tau(t)))
 Keywords
Rayleigth equation;deviating argument;periodic solution;coincidence degree;
 Language
English
 Cited by
 References
1.
T. A. Burton, Stability and Periodic Solution of Ordinary and Functional Differential Equations, Academic Press, Orland, FL., 1985

2.
R. E. Gaines and J. Mawhin, Coincidence degree, and nonlinear differential equations, Lecture Notes in Math., 568, Spring-Verlag, 1977

3.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, London: Cambridge Univ. Press, 1952

4.
X. Huang and Z. G. Xiang, On existence of $2{\pi}$-periodic solutions for delay duffing equation x'' + g(t, x(t - ${\tau}$(t))) = p(t), Chin. Sci. Bull. 39 (1994), no. 3, 201-203

5.
S. Lu and W. Ge, Periodic solutions for a kind of Lieneard equations with a deviating argument, J. Math. Anal. Appl. 289 (2004), no. 1, 231-243 crossref(new window)

6.
S. Lu and W. Ge, Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear Analy. 56 (2004), no. 4, 501-514 crossref(new window)

7.
J. Mawhin, Periodic solutions of some vector retarded functional differential equations, J. Math. Anal. Appl. 45 (1974), 588-603 crossref(new window)

8.
G. Wang, A priori bounds for periodic solutions of a delay Rayleigh equation, Appl. Math. Lett. 12 (1999), 41-44 crossref(new window)